# SDR DHL2004742003

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ENTRY DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE.  COCKPIT ENTRY DOOR KNOB ADJUSTED PER SMP, CHECK GOOD FOR SERVICE.
